MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI HUMAN CHORIONIC GONADOTROPIN; IMMULITE 2000 HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI HUMAN CHORIONIC GONADOTROPIN; IMMULITE 2000 HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer indicated there were discordant results on two patient samples on an immulite 2000 xpi analyzer, serial number (b)(4), using immulite 2000 human chorionic gonadotropin (hcg) reagent lot 472.The discordant results were not reported to the physician(s).The samples were repeated two more times on the same analyzer on the same day.For sid (b)(6), the repeat results were reported to the physician(s).For sid (b)(6), it is not known which repeat result was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens customer care center (ccc) to report immulite 2000 human chorionic gonadotropin (hcg) results for two patients that were discordant when compared to repeat testing on the same immulite 2000 xpi analyzer.The expected patients results were based on historical data, results from another non-siemens system, and results from hcg rapid tests.The limitations section of the instructions for use states the following: "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initital mdr 2432235-2023-00033 on january 23, 2023.Additional information april 19, 2023: the immulite 2000 xpi system was checked by a siemens field service representative and no issues were identified.All other assays being run on this system were performing acceptably.Hcg precision was verified by testing samples in multiple replicates.Siemens has completed review of the system files provided.The review did not indicate that there was any sample or reagent level sense issues.Review of the error messages showed that no errors occurred during the aspiration of the two sample id's.Siemens cannot rule out pre-analytical factors or sample issues.A potential product issue has not been identified.The immulite 2000 human chorionic gonadotropin (hcg) reagent lot 472 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6 the investigation findings and investigation conclusions codes were updated.

Brand Name
IMMULITE 2000 XPI HUMAN CHORIONIC GONADOTROPIN
Common Device Name
IMMULITE 2000 HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis ll55 4el
UK 
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
uk registration #: 3002806944
gwynedd, llanberis ll55 4el
UK  
Manufacturer Contact
karen confort
511 benedict avenue
tarrytown, NY 10591
3392069063
MDR Report Key16223550
Report Number2432235-2023-00033
Device Sequence Number12080373
Product Code DHA
UDI-Device Identifier00630414961132
UDI-Public00630414961132
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K990222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberN/A
Device Catalogue Number10381206
Device Lot Number472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown